MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: during testing of the balloon, after indwelling the catheter, the sterile water in the balloon was unable to be pulled out.Several attempts were made however, the water was unable to be removed from the balloon.
 
Additional Manufacturer Narrative
A device history record could not be reviewed because a lot number could not be provided by the customer.However, all record from manufacturing lots were reviewed and ensure that products were released meeting all quality release specifications at the time of manufacture.One decontaminated drainage bag was received for evaluation.A visual inspection was completed according to the product specification procedure, however, based on the visual and functional evaluation, the reported condition was not confirmed, since the returned catheter did not present an obstruction when removing the sterilized water from the balloon.The condition reported by the customer was not confirmed.Were found in the sample received; the sample were found to perform according to quality specifications.An action plan is not considered necessary as the sample received are within specification.We will continue to monitor the process for any adverse trends that require immediate attention.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10831197
Report Number9612030-2020-02693
Device Sequence Number11806764
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1